MAUDE Adverse Event Report: INSTITUT STRAUMANN AG CIM Ø4.1MM RD, ZLA 12MM, AH4MM, ZRO2; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG CIM Ø4.1MM RD, ZLA 12MM, AH4MM, ZRO2; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 031.023S
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Inflammation (1932); Fibrosis (3167); Swelling/ Edema (4577)
Date of Event 09/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted on (b)(6) 2023 in ada 9.On (b)(6) 2024, loss of osseointegration was verified.Patient presented with bone type iii and fair oral hygiene.The device was forwarded to the manufacturer.At the event the patient experienced: mobility, swelling and inflammation.No further patient complications were reported.

Brand Name
CIM Ø4.1MM RD, ZLA 12MM, AH4MM, ZRO2
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key20696771
Report Number0001222315-2024-003059
Device Sequence Number11708027
Product Code DZE
UDI-Device Identifier07630031713919
UDI-Public07630031713919
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/15/2024
Report Date (Section F) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number031.023S
Device Lot NumberMGY40
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/15/2024
Device Age22 MO
Event Location Other
Date Report to Manufacturer10/22/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexMale